# SDR ASAA2016080117581

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,674 hours, 2,814 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CHGN
- Condition: Failed
- Location: E&E Bay
- Part time: 8,713 hours, 2,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2 SEPARATE OCCASIONS, THE NR 1 HF RADIO FAILED TO TUNE PROPERLY.  WE EVENTUALLY USED HF NR 2 FOR COMMUNICATIONS AS HF NR 1 WAS UNRELIABLE.  ON THE SECOND OCCASION, THE RADIO WOULD NOT TRANSMIT AFTER BEING TUNED.  ACFT GROUNDED.  R & R NR 1 HF R/T IAW AMM 23-11-21, OPS NORMAL.  SUCCESSFUL TRANSMIT,  ACCOMPLISHED AND SUCCESSFUL SELCAL RECEIVED.  GROUND VERIFICATION SUCCESSFUL. CLEARS MEL 23-11A.
